# SDR YENA20160117034

- Difficulty date: January 17, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 27,837 hours, 17,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED.  ELECTRICAL ODOR ASSOCIATED WITH 4 PREVIOUS WRITE UPS, COMPLIED WITH SMOKE AND/OR ABNORMAL ODOR INSPECTION IAW FIM TASK 21-20-00-820-801A NO ABNORMAL ODORS OR SMOKE NOTED,  ACFT OK TO CONTINUE SERVICE.
